# SDR DALA2024022602685

- Difficulty date: February 24, 2024
- Submitted: February 26, 2024
- Operation: Air carrier
- Aircraft: N550NW
- Make and model: Boeing 757251
- Aircraft serial: 26497
- Aircraft time: 59,561 hours, 25,285 cycles
- System (JASC): 5270 · Door Warning System
- Part: Indicator
- Part number: UNKNOWN
- Condition: Malfunctioned
- Location: R3 Door Arming
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

SHIP 5650 AT THE GATE WHEN THE 3R DOOR WAS DISARMED (HANDLE DISARMED/ KNUCKLE KNOCKER RETRACTED) THE ARM LIGHT STAYED ON. CORRECTIVE ACTION: CYCLED DOOR, OPS CKS NORMAL. (5769741)
